| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.It was reported that the up arrow and down arrow buttons were under responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Follow-up #1: date of submission 26-jul-2018 device evaluation: the device has been returned and evaluated by product analysis on 20-jul-2018 with the following findings: the keypad responds to all user inputs and no damage was observed to the keypad and bolus button.The alleged malfunction/issue was not confirmed or duplicated on investigation.